# SDR R61A201806040650

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Box
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON WASTE SERVICE PANEL AT FRAMES 86 TO 89.  WASTE SERVICE PANEL WAS REMOVED AND REPLACED IAW AMM 53-03-60, 51-10-03, AND 51-75-16.
